# SDR AALA202402130825

- Difficulty date: February 8, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 75,346 hours, 35,321 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225200
- Condition: Cracked
- Location: Frm 68 S22l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME WEB HORIZONTAL FLANGE RADIUS ABOVE THE LOWER INBOARD DOOR STOP FITTING FASTENER AT FR 68 AND S22L. REPAIRED FRAME PER EA 351414.
